Home > Research > Publications & Outputs > Reproducibility

Electronic data

  • Editorial_on_Reproducibility_v4

    Rights statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107

    Accepted author manuscript, 115 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

Reproducibility

Research output: Contribution to journalEditorial

Published
<mark>Journal publication date</mark>04/2016
<mark>Journal</mark>IMA Journal of Management Mathematics
Issue number2
Volume27
Number of pages2
Pages (from-to)107-108
Publication statusPublished
Early online date9/03/16
Original languageEnglish

Bibliographic note

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107